Skip to main content

Risks of large portfolios

Author(s): Fan, Jianqing; Liao, Yuan; Shi, Xiaofeng

To refer to this page use:
Publication Date: Jun-2015
Citation: Fan, Jianqing, Liao, Yuan, Shi, Xiaofeng. (2015). Risks of large portfolios. Journal of Econometrics, 186 (2), 367 - 387. doi:10.1016/j.jeconom.2015.02.015
DOI: doi:10.1016/j.jeconom.2015.02.015
ISSN: 0304-4076
Pages: 367 - 387
Type of Material: Conference Proceeding
Journal/Proceeding Title: Journal of Econometrics

Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.